A posteriori regularization method for the two-dimensional i…
Emerging
2
Citations45
Refs2022
Year
Search Works
Work Details
- DOI 10.1515/math-2022-0489
- OpenAlex ID W4296878175
- Type Article
- Language EN
- Published 01 Jan 2022
- Volume 20 (1)
- Pages 1030–1038
- Source Open Mathematics
- Publisher De Gruyter Open
- Countries 1
- Institutions 2
- Added 24 Sep 2022
- Updated 14 Oct 2026
External Links
MENU
0
A posteriori regularization method for the two-dimensional inverse heat conduction problem
Article 2022 EN Gold
Abstract In this article, we consider a two-dimensional inverse heat conduction problem that determines the surface temperature distribution from measured data at the fixed location. This problem is severely ill-posed, i.e., the solution does not depend continuously on the data. A quasi-boundary value regularization method in conjunction with the a posteriori parameter choice strategy is proposed…
2
Citations
45
References
3
Authors
0.00
FWCI
Citations by Year
Last 1 yearsTopics
Keywords
Authors & Affiliations
3 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Wei Cheng Corresponding | Henan University of Technology (CN) | |
| 2 | Yiliang Liu | Nanhang Jincheng College (CN) | |
| 3 | Qi Zhao | Henan University of Technology (CN) |
Related Works
10Data: OpenAlex